• Bwp's Avatar

    Cough continues to get worse. I get keytruda every 3 weeks. I have stage 4 lung cancer. Could this be a sign that the cancer is getting

    Asked by Bwp on Sunday, October 20, 2019

    Cough continues to get worse. I get keytruda every 3 weeks. I have stage 4 lung cancer. Could this be a sign that the cancer is getting

    Kidney infections with cancer treatment

    2 Answers from the Community

    • GregP_WN's Avatar
      GregP_WN

      I have had a terrible cough for years. I've never had lung cancer, but I have had head and neck cancer with a radical neck dissection and a malignant tonsil removed with large margins. I have allergies that cause drainage. I have no saliva glands so I have thick mucus. This causes my coughing and it gets so bad at times I cough so hard I pass out. I have worried about my cough to the point of going to my oncologist early for my annual check-up. They scoped me and didn't find anything. So, there is a log of things that can cause coughing other than cancer getting worse. We hope it's one of these other issues.

      25 days ago
    • Nana52's Avatar
      Nana52

      I have Stage IV lung cancer. Once I started chemo 4 years ago, the cough went away. I've been on Opdivo for 2 1/2 years and my cough started up again. However, one of the side effects of Opdivo is a cough. It doesn't mean that my cancer is getting worse.

      24 days ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more adenocarcinoma, lung cancer questions.  Also, don't forget to check out our Adenocarcinoma, Lung Cancer page.